I got married before 10 months and since then my lifestyle has changed. As a result of this, I am suffering from increased bowel movement. Over last three months it has become very frequent for almost two to three times a day. Sometimes they are fine but at times stools are like soft porridge and even undigested particles in it. Stomach has become a bit sensitive towards infection. Kindly help.
Welcome to icliniq.com.
I want to assure you need not have to worry as everything is going to be fine, if proper care and treatment is opted in for. I have gone through your case thoroughly and can understand your genuine health concerns.
1. It can be a gastrointestinal infection and needs care and treatment.
2. Change of diet and emotional changes also play a role in post-marriage stomach upset in some cases.
1. You need to get a complete stool culture and stool culture and sensitivity test done from a laboratory.
2. Once you get the stool laboratory reports, do upload the reports in the follow up question directly.
3. If there is a need to deworm, then you can start taking medicine Albendazole.
4. If you feel good with the above mentioned treatment, then no need for any further investigations.
5. In case you feel nothing is working, then you can consult a gastroenterologist for physical evaluation and get a diagnostic colonoscopy done, if the need arises.
1. I would advise you to have Rifaximin.
2. In case of loose stools take Imodium immediately.
3. Citrucel (Methylcellulose) dietary fiber supplement is good for your health.
1. Stop consumption of caffeinated drinks, beverages, tea, coffee and chocolates.
2. Do not take refined meat and red meat.
3. Take Pedialyte that helps to replenish water and to keep electrolyte in balance.
Revert back with the laboratory investigation reports to an medical gastroenterologist online.--->https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
A combination of Pantoprazole and Domperidone once daily for a few days ... Read fullDo I need to stop feeding my baby with packaged milk?
Later he was fine for the next 2 days and when I started back Amul milk since yesterday, again the stools are thin ... I think you should do stool routine microscopy... Read fullAntibiotic-Associated Diarrhea (AAD)
.. to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsi... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now